MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 SYRINGE INFUSION PUMP; INFUSION,PUMP

ST PAUL MEDFUSION 3500 SYRINGE INFUSION PUMP; INFUSION,PUMP
Model Number 3500-0600-51
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pump failure occurred upon powering on and the case was damaged.No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.The device was received a broken/removed tamper seal.Error history log review found force sensor test.The pump was powered on and the force sensor calibration was checked for loose connections.The boards were checked for damage and motor drive and occlusion test were performed.The reported issue was not replicated.The root cause of the reported issue was found to be customer induced; the syringe was loaded during startup.There was also customer induced damage that impacted the device.Actions were taken to mitigate the reported issue: the top case was replaced and preventative maintenance was performed.This mdr was generated under protocol (b)(4).

Brand Name
MEDFUSION 3500 SYRINGE INFUSION PUMP
Common Device Name
INFUSION,PUMP
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15537595
Report Number3012307300-2022-20782
Device Sequence Number12533413
Product Code FRN
UDI-Device Identifier10610586043291
UDI-Public10610586043291
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K890120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500-0600-51
Device Catalogue Number3500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown